Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2005 (2005), Issue 2, Pages 61-74
http://dx.doi.org/10.1155/JAMDS.2005.61

On the orthogonalization of arbitrary Boolean formulae

Dipartimento di Informatica e Sistemistica, Università di Roma “La Sapienza”, Via Michelangelo Buonarroti 12, Roma 00185, Italy

Received 15 October 2002; Revised 19 March 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renato Bruni, “On the orthogonalization of arbitrary Boolean formulae,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 2, pp. 61-74, 2005. doi:10.1155/JAMDS.2005.61